# SDR SWIA200616092

- Difficulty date: January 3, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 3,806 hours, 3,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 88040
- Condition: Discharged
- Location: Emergency Light
- Part time: 1,989 hours, 1,280 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY FLOOR EMERGENCY EXIT LIGHT INOP.  REPLACED NR 1 EMERGENCY LIGHT POWER SUPPLY IAW MM 33-50-00.  OPERATIONAL CHECK GOOD.
